My daughter has been prescribed tramadol and gabapentin for a damaged nerve on her back she is only 20 and I'm worried about the interaction of using the three drugs together
Hi Jaki. Taking Tramadol with Gabapentin and taking Gabapentin with Amitriptyline both can increase side effects such as dizziness,drowsiness,confusion and difficulty concentrating.
More important taking Tramadol may cause seizures and taking amitriptyline can cause seizures. Combining them may increase that risk. I can’t believe that your daughters doctor would put her on these three medications! Do some research yourself and then talk to her doctor about your concerns. He is there for her best interests and he is not doing a good job (IMO). I wish you and your daughter the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2011 • 2 answers
Updated 27 Jan 2015 • 3 answers
Transverse Myelitis - Can you tell me what tests or how it was diagnosed... I just found out that i?
Updated 31 Oct 2013 • 1 answer
Updated 21 May 2014 • 4 answers
Updated 19 Aug 2015 • 2 answers